Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 93, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 24, 2022, 10:26 PM EDT for Ashtabula County, Ohio; Crawford County, Erie County, Pennsylvania. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2022, 10:26 PM EDT (02:26 UTC)
- Expired
- Jul 24, 2022, 11:15 PM EDT
- In force
- 49 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Ashtabula County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 111 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 10:55 PM EDT | TSTM WND DMG | 6 Wsw Albion, PA | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 6 WSW ALBION. TREE DOWN ON GRIFFEY ROAD BETWEEN TRACY ROAD AND THE CRAWFORD COUNTY LINE. TIME ESTIMATED VIA RADAR. CORRECTED FOR TIME. |
| Jul 24, 11:00 PM EDT | TSTM WND DMG | 1 Wsw Girard, PA | SEVERAL BRANCHES AND A FEW TREES DOWN ACROSS THE GIRARD AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 2.4 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1486 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1205 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.0
The text
As transmitted.
252
WUUS51 KCLE 250226
SVRCLE
OHC007-PAC039-049-250315-
/O.NEW.KCLE.SV.W.0093.220725T0226Z-220725T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1026 PM EDT Sun Jul 24 2022
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Northern Ashtabula County in northeastern Ohio...
Southwestern Erie County in northwestern Pennsylvania...
Northwestern Crawford County in northwestern Pennsylvania...
* Until 1115 PM EDT.
* At 1026 PM EDT, a severe thunderstorm was located near Ashtabula,
moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Ashtabula, Conneaut, Geneva-On-The-Lake, Geneva, Girard, North
Kingsville, Albion, Lake City, Kingsville, Conneautville,
Cranesville, Springboro, Platea, Edgewood, Plymouth Center and
Kelloggsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4175 8028 4178 8100 4185 8100 4187 8099
4189 8091 4192 8080 4194 8071 4200 8051
4206 8033
TIME...MOT...LOC 0226Z 261DEG 39KT 4189 8088
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Saunders1 follow-up statement
628
WWUS51 KCLE 250249
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
1049 PM EDT Sun Jul 24 2022
PAC039-250259-
/O.CAN.KCLE.SV.W.0093.000000T0000Z-220725T0315Z/
Crawford PA-
1049 PM EDT Sun Jul 24 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CRAWFORD COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4185 8030 4185 8052 4184 8071 4194 8072
4205 8033
TIME...MOT...LOC 0249Z 260DEG 39KT 4192 8053
$$
OHC007-PAC049-250315-
/O.CON.KCLE.SV.W.0093.000000T0000Z-220725T0315Z/
Ashtabula OH-Erie PA-
1049 PM EDT Sun Jul 24 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR NORTHEASTERN ASHTABULA AND SOUTHWESTERN ERIE COUNTIES...
At 1049 PM EDT, a severe thunderstorm was located over Conneaut,
moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Conneaut, Girard, North Kingsville, Albion, Lake City, Kingsville,
Cranesville, Platea, Kelloggsville and Edgewood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4185 8030 4185 8052 4184 8071 4194 8072
4205 8033
TIME...MOT...LOC 0249Z 260DEG 39KT 4192 8053
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SaundersWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 7:53 PM EDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jul 24, 7:53 PM EDT, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
753 PM EDT Sun Jul 24 2022
.SYNOPSIS...
A cold front will pass through the area overnight. High pressure
will build into the Great Lakes region on Monday into Tuesday. A
cold front will move through the region on Wednesday into
Thursday.
&&
.NEAR TERM /THROUGH MONDAY NIGHT/...
Some shower and thunderstorm activity picked up over far NE OH
and NW PA this evening, tapping into an environment with more
instability from high temperatures reaching the 90s this
afternoon. This convection has pushed east and any residual
development has struggled in the worked over environment, where
temperatures has fallen into the upper 70s.
Attention is now shifting to areas ahead of the cold front
across southern Lower Michigan, Northwest Ohio, and Northeast
Indiana. This region has had a less favorable storm environment
today with ample cloud cover across the region, limiting
instability and diurnally-driven convection. Recent convective
development over central Indiana has allowed for this region to
continue to get slighted from better moisture advection into the
region and additional cloud cover over the region has prevented
this area to destabilize. Regardless, ample forcing with the
surface cold front and upper trough moving through the region
has allowed for shower activity to form ahead of the cold front
in southern Lower Michigan and this will spread southeast with
time tonight. There is enough instability residing across the
area for these showers to perk up over the next few hours and
0-6 km bulk shear values of 50 knots or so could allow for
storms to organize to strong to severe limits tonight.
The front will pass through the area overnight and dry out the
region for Monday as high pressure builds into the forecast
area. Temperatures will be cooler than Sunday with temperatures
struggling to reach the 80s for most. Clearing conditions will
allow for a cool night with lows in the 60s and perhaps some
upper 50s.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Generally quiet weather is expected in the first half of the short
term period (Tuesday) with high pressure extending across the Lower
Great Lakes and a stationary front located just south of the area.
Slightly more active weather in the form of showers and/or
thunderstorms is possible on Wednesday as the stationary front lifts
north as a warm front, coupled with an approaching upper-level
trough across the Great Lakes and associated cold front. The
environment could be favorable for some organized thunderstorms
given the enhanced mid to upper-level flow, though there remains
uncertainty on available instability and some mid-level dry air that
could limit coverage. Will also have to monitor for localized heavy
rainfall, given PWATs in the 1.6 to 1.8 range in addition to modest
warm cloud depths.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
The cold front will mostly exit south and east of the area by
Thursday, though can't rule out some lingering showers and/or
thunderstorms, especially Thursday afternoon and evening with
another approaching mid-level shortwave along the front which should
generally be located along or south of the US-30 corridor. Heavy
rainfall will be possible with any precipitation on Thursday, given
PWATs around 1.8 inches and modest warm cloud depths, though at this
point, the better risk for excessive rainfall will be towards the
south across the Lower OH Valley.
Following Thursday, generally quiet and less humid weather is
appearing likely across the region as high pressure builds across
the Great Lakes. Temperatures will be near average, in the upper 70s
to lower 80s each day with dew points in the upper 50s to lower 60s.
&&
.AVIATION /00Z Monday THROUGH Friday/...
With a cold front to the northwest and a reasonably unstable air
mass in place across the region, a window for showers and
thunderstorms still exists through the first half of tonight
until the cold front clears the region. Based on current
observations and recent model trends, believe that convection
will uptick over southern Lower Michigan and Northwest Ohio over
the next hour or so and then move southeast through the
airspace. Have given best guess for TS timing and impacts ahead
of the cold front. Behind the front, suspect VFR conditions will
be favored with some low ceilings about. Monday will feature
clearing conditions and northwest flow becoming favored across
all TAF sites.
Outlook...Non-VFR possible in showers and thunderstorms on
Wednesday and Thursday.
&&
.MARINE...
Still anticipating enhanced 20 knot westerly flow to arrive behind a
cold front tonight, diminishing slightly closer to 15 knots and
shifting towards the northwest by Monday morning. Following Monday
morning, not anticipating any marine headlines until perhaps late
Wednesday behind another cold front as westerly winds of around 15
knots arrive.
Otherwise, wind gusts up to 60 mph are possible across the lake
later today, primarily in the late afternoon and evening hours
associated with strong to possibly severe thunderstorms.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Beach Hazards Statement through Monday morning for OHZ011-012-
089.
PA...Beach Hazards Statement through Monday morning for PAZ001.
MARINE...Small Craft Advisory until 8 AM EDT Monday for LEZ146>149.
&&
SYNOPSIS...Sefcovic
NEAR TERM...Sefcovic
SHORT TERM...Kahn
LONG TERM...Kahn
AVIATION...Sefcovic
MARINE...KahnHazardous weather outlook, Jul 24, 2:56 PM EDT, 7 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 256 PM EDT Sun Jul 24 2022 LEZ061-142>149-162>169-OHZ003-006>009-013-014-017>023-027>033- 036>038-047-PAZ002-003-251900- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Southern Erie- 256 PM EDT Sun Jul 24 2022 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Strong to severe thunderstorms are possible late this afternoon into early tonight, with the best chance east of I-77. Damaging wind gusts and heavy rain will be the primary threats, although a brief tornado or two cannot be ruled out. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. OHZ011-012-089-PAZ001-251900- Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie- 256 PM EDT Sun Jul 24 2022 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 10 PM EDT THIS EVENING THROUGH MONDAY MORNING... This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Strong to severe thunderstorms are possible late this afternoon into early tonight, with the best chance east of I-77. Damaging wind gusts and heavy rain will be the primary threats, although a brief tornado or two cannot be ruled out. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. OHZ010-251900- Lorain- 256 PM EDT Sun Jul 24 2022 This Hazardous Weather Outlook is for north central Ohio. .DAY ONE...This afternoon and tonight. Strong to severe thunderstorms are possible late this afternoon into early tonight. Damaging wind gusts and heavy rain will be the primary threats, although a brief tornado or two cannot be ruled out. There is a moderate risk of rip currents tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jul 24, 6:05 PM EDT, 4 hours 21 minutes before
Special Weather Statement
National Weather Service Cleveland OH
605 PM EDT Sun Jul 24 2022
PAZ001-002-242245-
Northern Erie PA-Southern Erie PA-
605 PM EDT Sun Jul 24 2022
...A strong thunderstorm will impact portions of Erie County through
645 PM EDT...
At 604 PM EDT, Doppler radar was tracking a strong thunderstorm near
Girard, or 10 miles northeast of Conneaut, moving east at 50 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Erie, North East, Girard, Albion, Wattsburg, Northwest Harborcreek,
Harborcreek, Lawrence Park, Wesleyville, Lake City, Cranesville,
Platea, McKean, Northwest Harborcr and Avonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4200 7976 4187 8045 4198 8050 4204 8031
4212 8013 4213 8015 4213 8012 4214 8009
4215 8011 4214 8014 4217 8012 4217 8008
4215 8010 4215 8006 4227 7976
TIME...MOT...LOC 2204Z 250DEG 45KT 4198 8039
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
GaruckasLocal storm report, Jul 24, 6:29 PM EDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
629 PM EDT SUN JUL 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM TSTM WND GST ERIE INTL AIRPORT 42.08N 80.18W
07/24/2022 M48 MPH ERIE PA ASOS
ASOS STATION KERI ERIE.
&&
SEFCOVICLocal storm report, Jul 24, 7:27 PM EDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
727 PM EDT SUN JUL 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM MARINE TSTM WIND ERIE INTL AIRPORT 42.08N 80.18W
07/24/2022 M48 MPH ERIE PA ASOS
ASOS STATION KERI ERIE.
&&
SEFCOVICSpecial weather statement, Jul 24, 9:41 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Cleveland OH
941 PM EDT Sun Jul 24 2022
OHZ017-018-027-250215-
Seneca OH-Wyandot OH-Hancock OH-
941 PM EDT Sun Jul 24 2022
...Strong thunderstorms will impact portions of western Seneca,
northeastern Wyandot and northeastern Hancock Counties through 1015
PM EDT...
At 941 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fostoria to near Vanlue. Movement was east
at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Tiffin, Fostoria, Arcadia, Vanlue, New Riegel, Bettsville, Bascom and
Kansas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4116 8354 4117 8342 4123 8342 4124 8339
4126 8314 4099 8304 4099 8311 4098 8311
4095 8354
TIME...MOT...LOC 0141Z 255DEG 37KT 4120 8334 4101 8350
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SaundersSpecial weather statement, Jul 24, 10:03 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1003 PM EDT Sun Jul 24 2022
OHZ008-009-018-019-250230-
Seneca OH-Huron OH-Erie OH-Sandusky OH-
1003 PM EDT Sun Jul 24 2022
...A strong thunderstorm will impact portions of northwestern Huron,
northeastern Seneca, Erie and southeastern Sandusky Counties through
1030 PM EDT...
At 1003 PM EDT, Doppler radar was tracking a strong thunderstorm near
Green Springs, or 10 miles southeast of Fremont, moving east at 50
mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Sandusky, Norwalk, Bellevue, Clyde, Green Springs, Northern Milan,
Milan, Castalia, Monroeville, Flat Rock, Bloomingville, Sandusky
South and Fairview Lanes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4146 8268 4145 8266 4144 8266 4142 8259
4120 8250 4114 8307 4127 8314
TIME...MOT...LOC 0203Z 256DEG 42KT 4125 8299
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SaundersSpecial weather statement, Jul 24, 10:15 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1015 PM EDT Sun Jul 24 2022
OHZ012-014-089-250245-
Lake OH-Ashtabula Lakeshore OH-Ashtabula Inland OH-
1015 PM EDT Sun Jul 24 2022
...Strong thunderstorms will impact portions of northeastern Lake and
northern Ashtabula Counties through 1045 PM EDT...
At 1015 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Ashtabula to near Fairport
Harbor. Movement was east at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ashtabula, Conneaut, Geneva-On-The-Lake, Geneva, Madison, North
Kingsville, Perry, Kingsville, North Perry, Edgewood, Plymouth
Center, North Madison and Kelloggsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4184 8052 4174 8121 4176 8126 4177 8121
4184 8105 4187 8090 4190 8083 4189 8082
4191 8080 4192 8072 4197 8052
TIME...MOT...LOC 0215Z 254DEG 32KT 4198 8079 4177 8125
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SaundersThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 9:41 PM EDT | Special Weather Statement | CLE | Seneca | 34 min |
| Jul 24, 9:49 PM EDT | Special Marine Warning | CLE | 75 min | |
| Jul 24, 10:03 PM EDT | Special Weather Statement | CLE | Erie | 27 min |
| Jul 24, 10:15 PM EDT | Special Weather Statement | CLE | Ashtabula | 30 min |
| Jul 24, 10:28 PM EDT | Special Weather Statement | CLE | Erie, Huron, Lorain | 47 min |
| Jul 24, 10:43 PM EDT | Special Marine Warning | CLE | 92 min | |
| Jul 24, 10:54 PM EDT | Special Weather Statement | CLE | Cuyahoga, Geauga, Lake | 51 min |
| Jul 24, 10:56 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Erie, Huron, Lorain | 49 min |
| Jul 24, 11:12 PM EDT | Special Marine Warning | CLE | 93 min | |
| Jul 24, 11:44 PM EDT | Special Weather Statement | CLE | Geauga | 46 min |
| Jul 24, 11:48 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga | 42 min |
| Jul 24, 11:54 PM EDT | Special Weather Statement | CLE | Huron, Medina | 51 min |
| Jul 25, 12:11 AM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 49 min |
| Jul 25, 12:28 AM EDT | Severe Thunderstorm Warning | CLE | Geauga | 32 min |
| Jul 25, 12:36 AM EDT | Severe Thunderstorm Warning | CLE | Portage, Summit | 31 min |
| Jul 25, 1:03 AM EDT | Special Weather Statement | CLE | Trumbull | 57 min |
| Jul 25, 1:14 AM EDT | Special Weather Statement | CLE | Stark, Wayne | 46 min |
| Jul 25, 1:21 AM EDT | Tornado Warning | CLE | Portage, Stark, Summit, Wayne | 29 min |
| Jul 25, 1:52 AM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Stark | 38 min |
| Jul 25, 1:56 AM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Trumbull | 64 min |
| Jul 25, 3:16 AM EDT | Special Weather Statement | CLE | Stark | 44 min |
| Jul 24, 11:02 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 43 min |
| Jul 25, 12:12 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Erie | 48 min |
| Jul 25, 12:18 AM EDT | Areal Flood Advisory | CLE | Crawford, Erie | 3 hr |
| Jul 25, 12:25 AM EDT | Special Weather Statement | CLE | Crawford | 35 min |
| Jul 25, 12:36 AM EDT | Severe Thunderstorm Warning | CLE | Crawford | 69 min |
| Jul 25, 12:44 AM EDT | Tornado Warning | CLE | Crawford, Erie | 31 min |
| Jul 25, 1:20 AM EDT | Tornado Warning | CLE | Crawford | 10 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2022Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.